MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.0MM TI MATRIXMANDIBLE SCREW SELF-TAPPING 5MM; PLATE, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.0MM TI MATRIXMANDIBLE SCREW SELF-TAPPING 5MM; PLATE, BONE
Model Number 04.503.405.01
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a synthes employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date the package came sealed but missing the implant.There was no patient involvement.This report is for one (1) 2.0mm ti matrixmandible screw self-tapping 5mm.This is report 1 of 1 for (b)(4).

Brand Name
2.0MM TI MATRIXMANDIBLE SCREW SELF-TAPPING 5MM
Common Device Name
PLATE, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10391081
Report Number2939274-2020-03460
Device Sequence Number19301490
Product Code JEY
UDI-Device Identifier10887587020433
UDI-Public10887587020433
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K063790
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.503.405.01
Device Catalogue Number04.503.405.01
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/20/2020
Initial Report FDA Received Date08/11/2020
Patient Sequence Number1